# SDR 98ZZZX2241

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N524FB
- Make and model: Hughes 500N
- Aircraft serial: LN004
- Engine: Allsn 250C20R2
- System (JASC): 7250 · Turbine Section
- Part: Rod
- Part number: 369H7301503
- Condition: Cracked
- Location: Gas Producer
- Part time: 6,037 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GAS PRODUCER INTERCONNECT TUBE WITH CRACKS, 2 EACH, 180 DEGREES APART AT SHORT END.
